# SDR UPS98426584

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, CRACK FOUND ON PYLON NR 1 RT SIDE WHICH EXTENDS THE TRIMMING AREA REQUIRED BY SB 54-2034 IN FRONT OF STATION 180.  REMOVED PREVIOUS REPAIR, TRIMMED EFFECTED CRACK, INSTALLED REPAIR PER SB 54-2034.
